# SDR WI5R201708310001

- Difficulty date: August 31, 2017
- Submitted: August 31, 2017
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: N525ML
- Make and model: Cessna 525
- Aircraft serial: 0402
- Aircraft time: 1,840 hours, 1,110 cycles
- Engine: Wilint FJ441A
- Engine time: 1,840 hours, 1,110 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Housing
- Condition: Cracked
- Location: Engine
- Part time: 1,840 hours, 1,110 cycles
- Component: Fuel Control, Wilint
- Component part number: 55629
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBSEQUENT TO A STARTER GENERATOR FAILURE ON THE ENGINE, THERE WAS A CRACK DISCOVERED IN THE HOUSING OF THE FUEL CONTROL UNIT, HYDROMECHANICAL.
